# SDR UALA2013040802309

- Difficulty date: April 5, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 50,103 hours, 12,870 cycles
- Engine: Pwa PW4056
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Warning Light
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EIGHT HOURS INTO FLIGHT, STATUS LIGHTS  LT ENG EEC C1-L ENG A-O VALVE DISPLAYED.  PERFORMED AMM FIM TASK 73 -21-00.  NO PROBLEMS FOUND.  OK TO CONTINUE.
